Analysis via integral equations of an identification problem for delay differential equations

Hdl Handle:
http://hdl.handle.net/10034/68536
Title:
Analysis via integral equations of an identification problem for delay differential equations
Authors:
Baker, Christopher T. H.; Parmuzin, Evgeny I.
Affiliation:
University College Chester ; Institute of Numerical Mathematics, Russian Academy of Sciences
Citation:
Journal of Integral Equations and Applications, 16(2), 2004, pp. 111-135
Publisher:
Rocky Mountain Mathematics Consortium
Journal:
Journal of Integral Equations and Applications
Publication Date:
2004
URI:
http://hdl.handle.net/10034/68536
DOI:
10.1216/jiea/1181075271
Additional Links:
http://rmmc.asu.edu/jie/jie.html
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0897-3962
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorBaker, Christopher T. H.en
dc.contributor.authorParmuzin, Evgeny I.en
dc.date.accessioned2009-05-19T08:32:00Zen
dc.date.available2009-05-19T08:32:00Zen
dc.date.issued2004en
dc.identifier.citationJournal of Integral Equations and Applications, 16(2), 2004, pp. 111-135en
dc.identifier.issn0897-3962en
dc.identifier.doi10.1216/jiea/1181075271en
dc.identifier.urihttp://hdl.handle.net/10034/68536en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.language.isoenen
dc.publisherRocky Mountain Mathematics Consortiumen
dc.relation.urlhttp://rmmc.asu.edu/jie/jie.htmlen
dc.subjectdelay differential equationsen
dc.titleAnalysis via integral equations of an identification problem for delay differential equationsen
dc.typeArticleen
dc.contributor.departmentUniversity College Chester ; Institute of Numerical Mathematics, Russian Academy of Sciencesen
dc.identifier.journalJournal of Integral Equations and Applicationsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.